Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

200 Publications


2006 | Conference Paper | IST-REx-ID: 2334 | OA
One-dimensional behavior of dilute, trapped Bose gases in traps
R. Seiringer, É. Lieb, J. Yngvason, in:, J. Zambrini (Ed.), World Scientific Publishing, 2006.
View | DOI | Download (ext.)
 

2006 | Book Review | IST-REx-ID: 2363 | OA
Derivation of the Gross-Pitaevskii equation for rotating Bose gases
É. Lieb, R. Seiringer, Communications in Mathematical Physics 264 (2006) 505–537.
View | DOI | Download (ext.)
 

2006 | Journal Article | IST-REx-ID: 2364 | OA
A correlation estimate for quantum many-body systems at positive temperature
R. Seiringer, Reviews in Mathematical Physics 18 (2006) 233–253.
View | DOI | Download (ext.)
 

2006 | Journal Article | IST-REx-ID: 2365 | OA
The thermodynamic pressure of a dilute fermi gas
R. Seiringer, Communications in Mathematical Physics 261 (2006) 729–757.
View | DOI | Download (ext.)
 

2006 | Journal Article | IST-REx-ID: 2366 | OA
Lieb-Thirring inequalities for Schrödinger operators with complex-valued potentials
R. Frank, A. Laptev, É. Lieb, R. Seiringer, Letters in Mathematical Physics 77 (2006) 309–316.
View | DOI | Download (ext.)
 

2006 | Book Chapter | IST-REx-ID: 2368
Dilute, trapped Bose gases and Bose-Einstein condensation
R. Seiringer, in:, J. Dereziński, H. Siedentop (Eds.), Large Coulomb Systems, Springer, 2006, pp. 249–274.
View | DOI
 

2006 | Book Chapter | IST-REx-ID: 2369 | OA
Bose-Einstein condensation as a quantum phase transition in an optical lattice
M. Aizenman, É. Lieb, R. Seiringer, J. Solovej, J. Yngvason, in:, J. Asch, A. Joye (Eds.), Mathematical Physics of Quantum Mechanics, Springer, 2006, pp. 199–215.
View | DOI | Download (ext.)
 

2006 | Book Chapter | IST-REx-ID: 2416
On six problems posed by Jarik Nešetřil
J. Bang Jensen, B. Reed, B. Schacht, R. Šámal, B. Toft, U. Wagner, in:, Topics in Discrete Mathematics, Springer, 2006, pp. 613–627.
View | DOI
 

2006 | Journal Article | IST-REx-ID: 2429
K-sets in four dimensions
J. Matoušek, M. Sharir, S. Smorodinsky, U. Wagner, Discrete & Computational Geometry 35 (2006) 177–191.
View | DOI
 

2006 | Journal Article | IST-REx-ID: 2430
Online conflict-free coloring for intervals
K. Chent, A. Fiat, H. Kaplan, M. Levy, J. Matoušek, E. Mossel, J. Pach, M. Sharir, S. Smorodinsky, U. Wagner, E. Welzl, SIAM Journal on Computing 36 (2006) 1342–1359.
View | DOI
 

Filters and Search Terms

year=2006

Search

Filter Publications